# SDR SWAA2025120139530

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 60,678 hours, 36,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE GIRT BAR HANGING TOO LOW.   SECURED THE GIRT BAR IAW AMM 25-66-01.
